# SDR CALA2022083102231

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757
- Aircraft serial: 27562
- Aircraft time: 86,062 hours, 21,247 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Skin
- Part number: 143N3471
- Condition: None
- Location: Lwr Tcas Antena
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - LOWER TCAS ANTENNA 4 EACH DOME NUTS FAIL BOND CHE CK.  TRANSCRIBED FROM HAECO GSO NR 9284527. ALL WORK COMPLETED IAW HAECO PROGRESSIVE REO G24002. PERMANENT REPAIR TIME INTERVALS: 63,200 TOTAL FLIGHT CYCLES, INSPECTION IN TERVAL: TBD  DTE DUE DATE: 63,200 TOTAL FLIGHT CYCLES, SEE FIG 3 IAW UNITED REMOVED LOWER TCAS ANTENNA ADAPTOR FOLLOWING FAILED BOND CHECK I ECRA 5331-02942 REV.   HAECO GSO MECH V932676 AW B757-200 SRM 51-40-02. FOUND DAMAGE TO SKIN AND INCORRECT FAS TENER INSTALL THROUGH ADAPTOR PLATE. REMOVED DAMAGE AND APPLIED REPAIR DOUBLER, TRIPLER AND FILLER. INSTALLED NEW ADAPTOR PLATE.
